Revista y Edición

Volumen 29 (2021): Edición 2 (December 2021)

Volumen 29 (2021): Edición 1 (June 2021)

Volumen 28 (2020): Edición 2 (December 2020)

Volumen 28 (2020): Edición 1 (June 2020)

Volumen 27 (2019): Edición 2 (December 2019)

Volumen 27 (2019): Edición 1 (June 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

Volumen 28 (2020): Edición 2 (December 2020)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

10 Artículos
Acceso abierto

Some Bullen-type inequalities for conformable fractional integrals

Publicado en línea: 31 Dec 2020
Páginas: 3 - 17

Resumen

Abstract

In this study, the author has established a new lemma and Bullen-type inequalities for conformable fractional integrals. Also, it is given some applications involving Bullen type integral inequalities for differentiable functions to show the results.

Palabras clave

  • Bullen type inequality
  • Conformable fractional integrals
  • Hölder’s inequality
  • Power-mean inequality

MSC 2010

  • 26D07
  • 26D15
Acceso abierto

On the reconstruction via Urysohn-Chlodovsky operators

Publicado en línea: 31 Dec 2020
Páginas: 19 - 32

Resumen

Abstract

The main first goal of this work is to introduce an Urysohn type Chlodovsky operators defined on positive real axis by using the Urysohn type interpolation of the given function f and bounded on every finite subinterval. The basis used in this construction are the Fréchet and Prenter Density Theorems together with Urysohn type operator values instead of the rational sampling values of the function. Afterwards, we will state some convergence results, which are generalization and extension of the theory of classical interpolation of functions to operators.

Palabras clave

  • Chlodovsky operators
  • Urysohn operators
  • Urysohn type Chlodovsky operators
  • approximation

MSC 2010

  • 41A25
  • 41A35
  • 47G10
  • 47H30
Acceso abierto

Some univalence conditions related to a general integral operator

Publicado en línea: 31 Dec 2020
Páginas: 33 - 47

Resumen

Abstract

For some classes of analytic functions f, g, h and k in the open unit disk 𝕌, we consider the general integral operator 𝒢n, that was introduced in a recent work [1] and we obtain new conditions of univalence for this integral operator. The key tools in the proofs of our results are the Pascu’s and the Pescar’s univalence criteria, as well as the Mocanu’s and Şerb’s Lemma. Some corollaries of the main results are also considered. Relevant connections of the results presented here with various other known results are briefly indicated.

Palabras clave

  • Integral operators
  • analytic and univalent functions
  • open unit disk
  • univalence conditions
  • Schwarz Lemma

MSC 2010

  • 30C45
  • 30C75
Acceso abierto

Differential subordination results for holomorphic functions associated with Wanas Operator and Poisson Distribution series

Publicado en línea: 31 Dec 2020
Páginas: 49 - 60

Resumen

Abstract

In the current paper, we introduce a new family for holomorphic functions defined by Wanas operator associated with Poisson distribution series. Also we derive some interesting geometric properties for functions belongs to this family.

Palabras clave

  • Holomorphic functions
  • Differential subordination
  • Wanas operator
  • Poisson distribution series
  • Hadamard product

MSC 2010

  • 30C45
Acceso abierto

Ulam stability for Thunsdorff and Cauchy-Schwarz equations

Publicado en línea: 31 Dec 2020
Páginas: 61 - 65

Resumen

Abstract

We consider the equality case in Thunsdorff inequality and Cauchy-Schwarz inequality. For these two equations we prove Ulam stability.

Palabras clave

  • Thunsdorff inequality
  • Cauchy-Schwarz inequality
  • Ulam stability

MSC 2010

  • 26D15
Acceso abierto

Upper bound of second Hankel determinant for bi-univalent functions with respect to symmetric conjugate

Publicado en línea: 31 Dec 2020
Páginas: 67 - 80

Resumen

Abstract

In this article, our aim is to estimate an upper bounds for the second Hankel determinant H2(2) of a certain class of analytic and bi-univalent functions with respect to symmetric conjugate defined in the open unit disk U.

Palabras clave

  • analytic function
  • bi-univalent function
  • symmetric conjugate
  • second Hankel determinant
  • upper bounds

MSC 2010

  • 30C45
  • 30C20
Acceso abierto

Differences and quotients of positive linear operators

Publicado en línea: 31 Dec 2020
Páginas: 81 - 85

Resumen

Abstract

We consider the classical Szász-Mirakyan and Szász-Mirakyan-Durrmeyer operators, as well as a Kantorovich modification and a discrete version of it. The images of exponential functions under these operators are determined. We establish estimates involving differences and quotients of these images.

Palabras clave

  • differences of positive linear operators
  • quotients of positive linear operators
  • images of exponential functions

MSC 2010

  • 41A36
Acceso abierto

Geometric properties of some applications of the Tremblay operator

Publicado en línea: 31 Dec 2020
Páginas: 87 - 96

Resumen

Abstract

By this research notes, the well-known Tremblay operator and certain core knowledge therewith are firstly introduced and an extensive result containing numerous (analytic and) geometric properties (of possible applications of the related operator) along with a number of special implications are then constituted. As method for proving, the well-known assertion proposed by [8] is also considered there.

Palabras clave

  • complex plane
  • open unit disc
  • analytic functions
  • operator of fractional order type
  • Tremblay operator in the complex plane

MSC 2010

  • 26A33
  • 30C45
  • 35A23
  • 26D10
Acceso abierto

A note on Jordan’s inequality

Publicado en línea: 31 Dec 2020
Páginas: 97 - 102

Resumen

Abstract

In this paper we obtain some bounds in terms of polynomials for the function sinxx{{\sin x} \over x}, x ∈ [0, π].

Palabras clave

  • Jordan’s inequality
  • Bessel functions
  • Schur’s conjecture
  • Gamma function
  • Poisson formula

MSC 2010

  • 26D05
  • 33B15
  • 26D15
  • 33C10
Acceso abierto

Book Review: Approximation with Positive Linear Operators and Linear Combinations By: Vijay Gupta, Gancho Tachev Series: Developments in Mathematics, Volume 50, Springer, Cham, 2017

Publicado en línea: 31 Dec 2020
Páginas: 103 - 104

Resumen

10 Artículos
Acceso abierto

Some Bullen-type inequalities for conformable fractional integrals

Publicado en línea: 31 Dec 2020
Páginas: 3 - 17

Resumen

Abstract

In this study, the author has established a new lemma and Bullen-type inequalities for conformable fractional integrals. Also, it is given some applications involving Bullen type integral inequalities for differentiable functions to show the results.

Palabras clave

  • Bullen type inequality
  • Conformable fractional integrals
  • Hölder’s inequality
  • Power-mean inequality

MSC 2010

  • 26D07
  • 26D15
Acceso abierto

On the reconstruction via Urysohn-Chlodovsky operators

Publicado en línea: 31 Dec 2020
Páginas: 19 - 32

Resumen

Abstract

The main first goal of this work is to introduce an Urysohn type Chlodovsky operators defined on positive real axis by using the Urysohn type interpolation of the given function f and bounded on every finite subinterval. The basis used in this construction are the Fréchet and Prenter Density Theorems together with Urysohn type operator values instead of the rational sampling values of the function. Afterwards, we will state some convergence results, which are generalization and extension of the theory of classical interpolation of functions to operators.

Palabras clave

  • Chlodovsky operators
  • Urysohn operators
  • Urysohn type Chlodovsky operators
  • approximation

MSC 2010

  • 41A25
  • 41A35
  • 47G10
  • 47H30
Acceso abierto

Some univalence conditions related to a general integral operator

Publicado en línea: 31 Dec 2020
Páginas: 33 - 47

Resumen

Abstract

For some classes of analytic functions f, g, h and k in the open unit disk 𝕌, we consider the general integral operator 𝒢n, that was introduced in a recent work [1] and we obtain new conditions of univalence for this integral operator. The key tools in the proofs of our results are the Pascu’s and the Pescar’s univalence criteria, as well as the Mocanu’s and Şerb’s Lemma. Some corollaries of the main results are also considered. Relevant connections of the results presented here with various other known results are briefly indicated.

Palabras clave

  • Integral operators
  • analytic and univalent functions
  • open unit disk
  • univalence conditions
  • Schwarz Lemma

MSC 2010

  • 30C45
  • 30C75
Acceso abierto

Differential subordination results for holomorphic functions associated with Wanas Operator and Poisson Distribution series

Publicado en línea: 31 Dec 2020
Páginas: 49 - 60

Resumen

Abstract

In the current paper, we introduce a new family for holomorphic functions defined by Wanas operator associated with Poisson distribution series. Also we derive some interesting geometric properties for functions belongs to this family.

Palabras clave

  • Holomorphic functions
  • Differential subordination
  • Wanas operator
  • Poisson distribution series
  • Hadamard product

MSC 2010

  • 30C45
Acceso abierto

Ulam stability for Thunsdorff and Cauchy-Schwarz equations

Publicado en línea: 31 Dec 2020
Páginas: 61 - 65

Resumen

Abstract

We consider the equality case in Thunsdorff inequality and Cauchy-Schwarz inequality. For these two equations we prove Ulam stability.

Palabras clave

  • Thunsdorff inequality
  • Cauchy-Schwarz inequality
  • Ulam stability

MSC 2010

  • 26D15
Acceso abierto

Upper bound of second Hankel determinant for bi-univalent functions with respect to symmetric conjugate

Publicado en línea: 31 Dec 2020
Páginas: 67 - 80

Resumen

Abstract

In this article, our aim is to estimate an upper bounds for the second Hankel determinant H2(2) of a certain class of analytic and bi-univalent functions with respect to symmetric conjugate defined in the open unit disk U.

Palabras clave

  • analytic function
  • bi-univalent function
  • symmetric conjugate
  • second Hankel determinant
  • upper bounds

MSC 2010

  • 30C45
  • 30C20
Acceso abierto

Differences and quotients of positive linear operators

Publicado en línea: 31 Dec 2020
Páginas: 81 - 85

Resumen

Abstract

We consider the classical Szász-Mirakyan and Szász-Mirakyan-Durrmeyer operators, as well as a Kantorovich modification and a discrete version of it. The images of exponential functions under these operators are determined. We establish estimates involving differences and quotients of these images.

Palabras clave

  • differences of positive linear operators
  • quotients of positive linear operators
  • images of exponential functions

MSC 2010

  • 41A36
Acceso abierto

Geometric properties of some applications of the Tremblay operator

Publicado en línea: 31 Dec 2020
Páginas: 87 - 96

Resumen

Abstract

By this research notes, the well-known Tremblay operator and certain core knowledge therewith are firstly introduced and an extensive result containing numerous (analytic and) geometric properties (of possible applications of the related operator) along with a number of special implications are then constituted. As method for proving, the well-known assertion proposed by [8] is also considered there.

Palabras clave

  • complex plane
  • open unit disc
  • analytic functions
  • operator of fractional order type
  • Tremblay operator in the complex plane

MSC 2010

  • 26A33
  • 30C45
  • 35A23
  • 26D10
Acceso abierto

A note on Jordan’s inequality

Publicado en línea: 31 Dec 2020
Páginas: 97 - 102

Resumen

Abstract

In this paper we obtain some bounds in terms of polynomials for the function sinxx{{\sin x} \over x}, x ∈ [0, π].

Palabras clave

  • Jordan’s inequality
  • Bessel functions
  • Schur’s conjecture
  • Gamma function
  • Poisson formula

MSC 2010

  • 26D05
  • 33B15
  • 26D15
  • 33C10
Acceso abierto

Book Review: Approximation with Positive Linear Operators and Linear Combinations By: Vijay Gupta, Gancho Tachev Series: Developments in Mathematics, Volume 50, Springer, Cham, 2017

Publicado en línea: 31 Dec 2020
Páginas: 103 - 104

Resumen

Planifique su conferencia remota con Sciendo